Weak slice conditions and Hölder imbeddings


Buckley, Stephen M. and Stanoyevitch, Alexander (2001) Weak slice conditions and Hölder imbeddings. Journal of the London Mathematical Society., 64 (3). pp. 690-706. ISSN 0024-6107.

[img] Download (213kB)
Official URL: http://jlms.oxfordjournals.org/cgi/reprint/64/3/69...



Add this article to your Mendeley library


Abstract

We introduce weak slice conditions and investigate imbeddings of Sobolev spaces in various Lipschitz-type spaces.

Item Type: Article
Additional Information: This is an electronic version of an article published in Journal of the London Mathematical Society, Vol. 64, Iss. 3, 2001. http://jlms.oxfordjournals.org/cgi/reprint/64/3/690
Keywords: Weak slice conditions; Hölder imbeddings; Imbeddings of Sobolev spaces; Lipschitz-type spaces.
Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
Item ID: 1601
Identification Number: 10.1112/S0024610701002654
Depositing User: Prof. Stephen Buckley
Date Deposited: 20 Oct 2009 11:35
Journal or Publication Title: Journal of the London Mathematical Society.
Publisher: London Mathematical Society
Refereed: No
URI:

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...